# SDR CALA2024040200939

- Difficulty date: March 29, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: D5337020420300
- Condition: Corroded
- Location: Rt Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVERWING ESCAPE HATCH LWR CUTOUT APPEARS TO BE CORRODED IN THE FWD AND AFT FITTING AREA PER HAECO LCQ N/R 9292728/22728.  REMOVED AND REPLACED RH AFT ESCAPE HATCH FWD AND AFT DOOR FITTI NG IAW A320 SRM 57-74-00/01 SRM 51-42-11 SRM 51-72-11/001 REMOVE D AND REPLACED RH AFT OVERWING ESCAPE HATC LWR BEAM IAW A320 SRM 51-72-11 ACMP BY MECH V061680
